| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 5
Volume 43 Number 4
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Earlier issues
Volume 43 Number 4 Volume 43 Number 5

previous article 1

Research articles

ScienceAsia 43(2017): 334-338 |doi: 10.2306/scienceasia1513-1874.2017.43.334


Stability of an alternative functional equation related to Jensen's functional equation


Choodech Srisawat

 
ABSTRACT:     Given an integer λ≠1, we verify the Hyers-Ulam stability of the alternative Jensen's functional equations f(xy−1)−2f(x)+λf(xy)=0 where f is a mapping from a 2-divisible group to a Banach space and λ is an integer.

Download PDF

27 Downloads 65 Views


Department of Mathematics, Faculty of Science, Udon Thani Rajabhat University, Udon Thani 41000 Thailand

* Corresponding author, E-mail: ch.srisawat@gmail.com

Received 29 Jul 2017, Accepted 3 Oct 2017